# SDR UALA2013042602923

- Difficulty date: April 25, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,476 hours, 17,399 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED NR 2 ENGINE OIL LEAK.  RAN NR 2 ENGINE AND 27 DROPS PER MINUTE COMING FROM BREATHER DUCT OUTLET RIGHT SIDE FAN COWL.  SUSPECT DEOILER SEAL ASSY.  REPLACED NR 2 ENGINE DEOILER SEAL.  RAN ENGINE, NO LEAKS NOTED. IAW AMM. 72-60-31 & 72-61-49.
